# SDR CHQA200125619

- Difficulty date: June 19, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N125
- Make and model: Saab SF340A
- Aircraft serial: 125
- Aircraft time: 30,108 hours, 35,822 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C RETURNED TO FIELD AFTER RT OIL PRESSURE FLUX.  SAME OCCURRENCE TWICE ON 6-19.  MAINTENANCE SERVICED OIL LEVEL.
